MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/11795476251397165

Медицинская библиотека · Clinical medicine insights. Case reports · 2025

Microcirculatory Changes in a Venous-Arterial Extracorporeal Membrane Oxygenation-Supported Patient with Cardiac Arrest Due to Aconitine Poisoning: A Case Report.

Yang Yu, Yao Xuan, Ma Bei, Chen Xi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Aconitine, a highly toxic diterpenoid alkaloid derived from the Aconitum genus, continues to be utilized in traditional Chinese medicine. Aconitine poisoning is common in China and often causes malignant arrhythmias and cardiac arrest, with a mortality rate of approximately 15.1%. Using venous-arterial extracorporeal membrane oxygenation (VA-ECMO) in this context has been rarely reported, and associated microcirculatory changes have not been described.

CASE REPORT: We present a case of a 59-year-old man who ingested a topical medicinal wine prepared from Aconitum brachypodum Diels. Despite the conventional treatment administered, the patient developed a cardiac arrest 2 hours after admission. VA-ECMO was promptly initiated alongside repeated cardiopulmonary resuscitation and electrical defibrillation. After 6 hours of VA-ECMO initiation, the heart rhythm of the patient stabilized to sinus without further malignant arrhythmias. Microcirculatory monitoring was performed using sublingual microcirculation during VA-ECMO support, which was used for a total of 46 hours. The patient was transferred out of the intensive care unit (ICU) after 7 days of hospitalization and was eventually discharged without any sequelae.

CONCLUSION

Early initiation of VA-ECMO support may help stabilize cardiac electrical storms in patients with aconitine poisoning. Sublingual microcirculation monitoring may play a role in predicting VA-ECMO weaning success and patient but this requires further investigation.

Для цитирования: Yang Yu, Yao Xuan, Ma Bei, Chen Xi. Microcirculatory Changes in a Venous-Arterial Extracorporeal Membrane Oxygenation-Supported Patient with Cardiac Arrest Due to Aconitine Poisoning: A Case Report.. Clinical medicine insights. Case reports. 2025. DOI: 10.1177/11795476251397165.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.